Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 19, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 1 (1988)
Bull. Amer. Math. Soc. 19 (1988)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 1 (1988)
Bull. Amer. Math. Soc. 19 (1988)
More Information
Full-text PDF Free Access     Request Permissions
Is our mathematics natural? The case of equilibrium statistical mechanics
David Ruelle.
Bull. Amer. Math. Soc. 19 (1988), 259-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940484
Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^{n}$
Mei-Chu Chang.
Bull. Amer. Math. Soc. 19 (1988), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940485
The number of equations needed to define an algebraic set
Gennady Lyubeznik.
Bull. Amer. Math. Soc. 19 (1988), 273-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940486
Topological rigidity for hyperbolic manifolds
F. T. Farrell and L. E. Jones.
Bull. Amer. Math. Soc. 19 (1988), 277-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940487
Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli
Časlav V. Stanojević.
Bull. Amer. Math. Soc. 19 (1988), 283-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940488
Constrained Poisson algebras and strong homotopy representations
Jim Stasheff.
Bull. Amer. Math. Soc. 19 (1988), 287-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940489
Bi-invariant Schwartz multipliers and local solvability on nilpotent Lie groups
Joe W. Jenkins.
Bull. Amer. Math. Soc. 19 (1988), 291-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940490
Countable tightness and proper forcing
Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos.
Bull. Amer. Math. Soc. 19 (1988), 295-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940491
Structure theory and reflexivity of contraction operators
B. Chevreau, G. Exner and C. Pearcy.
Bull. Amer. Math. Soc. 19 (1988), 299-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940492
Equivariant minimax and minimal surfaces in geometric three-manifolds
Jon T. Pitts and J. H. Rubinstein.
Bull. Amer. Math. Soc. 19 (1988), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940493
Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups
Guofang Wei.
Bull. Amer. Math. Soc. 19 (1988), 311-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940494
Zero-cycles, splitting of projective modules and number of generators of a module
M. Pavaman Murthy.
Bull. Amer. Math. Soc. 19 (1988), 315-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940495
An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties
Zhaohua Luo.
Bull. Amer. Math. Soc. 19 (1988), 319-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940496
On the local Severi problem
Robert Treger.
Bull. Amer. Math. Soc. 19 (1988), 325-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940497

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Regular variation, by N. H. Bingham, C. M. Goldie and J. L. Teugels.
Reviewer: Laurens de Haan
Bull. Amer. Math. Soc. 19 (1988), 329-332
Review information
Full-text PDF Free Access
Ill-posed problems of mathematical physics and analysis, by M. M. Lavrent′ev, V. G. Romanov and S. P. Shishatskiĭ.
Reviewer: R. J. Knops
Bull. Amer. Math. Soc. 19 (1988), 332-337
Review information
Full-text PDF Free Access
The equations of Navier-Stokes and abstract parabolic equations, by Wolf von Wahl.
Reviewer: Yoshikazu Giga
Bull. Amer. Math. Soc. 19 (1988), 337-340
Review information
Full-text PDF Free Access
Differential geometry and topology, by A. T. Fomenko.
Reviewer: Frances C. Kirwan
Bull. Amer. Math. Soc. 19 (1988), 340-343
Review information
Full-text PDF Free Access
Pseudodifferential operators and spectral theory, by M. A. Shubin.
Reviewer: François Treves
Bull. Amer. Math. Soc. 19 (1988), 343-346
Review information
Full-text PDF Free Access
A treatise on generating functions, by H. M. Srivastava and H. L. Manocha.
Reviewer: Per W. Karlsson
Bull. Amer. Math. Soc. 19 (1988), 346-348
Review information
Full-text PDF Free Access
Functional calculus of pseudo-differential boundary problems, by Gerd Grubb.
Reviewer: Gregory Eskin
Bull. Amer. Math. Soc. 19 (1988), 349-352
Review information
Full-text PDF Free Access
Sobolev spaces of infinite order and differential equations, by Julij A. Dubinskij.
Reviewer: Alois Kufner
Bull. Amer. Math. Soc. 19 (1988), 352-355
Review information
Full-text PDF Free Access
Geometry and arithmetic around Euler partial differential equations, by R.-P. Holzapfel.
Reviewer: Peter Stiller
Bull. Amer. Math. Soc. 19 (1988), 356-358
Review information
Full-text PDF Free Access
Lie groupoids and Lie algebroids in differential geometry, by Kirill Mackenzie.
Reviewer: Antonio Kumpera
Bull. Amer. Math. Soc. 19 (1988), 358-362
Review information
Full-text PDF Free Access
Inverse spectral theory, by Jürgen Pöschel and Eugene Trubowitz.
Reviewer: Robert L. Sachs
Bull. Amer. Math. Soc. 19 (1988), 362-366
Review information
Full-text PDF Free Access